skip to main content
Show Results with:

7 results  for Everything in this catalogue

Refined by: creation date: After 2011 remove additional feature: Abstract remove journal title: Journal of mathematical analysis and applications remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Vanishing theorems for Formula Not Shown harmonic forms on complete submanifolds in Euclidean space

Lin, H.

Journal of mathematical analysis and applications. VOL 425; NUMBER 2, ; 2015, 774-787 -- Elsevier Science B.V., Amsterdam Part 2; (pages 774-787) -- 2015

Online access

2
Material Type:
Article
Add to My workspace

Multiple positive solutions for semilinear elliptic systems

Lin, H. l.

Journal of mathematical analysis and applications. VOL 391; NUMBER 1, ; 2012, 107-118 -- Elsevier Science B.V., Amsterdam Part: Part 1; (pages 107-118) -- 2012

Online access

3
Material Type:
Article
Add to My workspace

Regularity criterion for solutions to the three-dimensional Navier–Stokes equations in the turbulent channel

Lin, H.; Li, S.

Journal of mathematical analysis and applications. VOL 420; NUMBER 2, ; 2014, 1803-1813 -- Elsevier Science B.V., Amsterdam Part 2; (pages 1803-1813) -- 2014

Online access

4
Material Type:
Article
Add to My workspace

Multiple positive solutions of quasilinear elliptic equations in Formula Not Shown

Hsu, T. s.; Lin, H. l.; Hu, C. C.

Journal of mathematical analysis and applications. VOL 388; NUMBER 1, ; 2012, 500-512 -- Elsevier Science B.V., Amsterdam Part: Part 1; (pages 500-512) -- 2012

Online access

5
Material Type:
Article
Add to My workspace

Semiclassical solutions of perturbed p-Laplacian equations with critical nonlinearity

Lin, X.; Tang, X. H.

Journal of mathematical analysis and applications. VOL 413; NUMBER 1, ; 2014, 438-449 -- Elsevier Science B.V., Amsterdam Part 1; (pages 438-449) -- 2014

Online access

6
Material Type:
Article
Add to My workspace

Chaotic orbits for differentiable maps near anti-integrable limits

Chen, T. H.; Lin, W. W.; Peng, C. C.

Journal of mathematical analysis and applications. VOL 435; NUMBER 1, ; 2016, 889-916 -- Elsevier Science B.V., Amsterdam Part 1; (pages 889-916) -- 2016

Online access

7
Material Type:
Article
Add to My workspace

Transport of charged particles: Entropy production and Maximum Dissipation Principle

Hsieh, C. Y. et al.

Journal of mathematical analysis and applications. VOL 422; NUMBER 1, ; 2015, 309-336 -- Elsevier Science B.V., Amsterdam Part 1; (pages 309-336) -- 2015

Check library holdings

7 results  for Everything in this catalogue

Refine Search Results

Refine my results

Access Options 

  1. Online: Reading Room only  (6)
  2. Request to Reading Room  (1)
  3. Refine further open sub menu

Author/Contributor 

  1. Lin, H  (2)
  2. Lin, H.-l.  (2)
  3. Hsu, T.-s.  (1)
  4. Hu, C. C.  (1)
  5. Lee, H  (1)
  6. Hyon, Y.  (1)
  7. Peng, C.-c.  (1)
  8. Chen, T.‐H.  (1)
  9. Lin, W. W.  (1)
  10. Lin, X  (1)
  11. Tang, X.-h.  (1)
  12. Lin, T.-c.  (1)
  13. Liu, C.  (1)
  14. Li, S  (1)
  15. Hsieh, C.-Y.  (1)
  16. Refine further open sub menu

Creation date 

From To

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Lin, H
  2. Lin, H.-l.
  3. Hsu, T.-s.
  4. Hu, C. C.
  5. Lee, H

on this subject:

  1. Mathematics

Searching Remote Databases, Please Wait